MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Another health care professional contacted technical service to report that the pst 500 had an issue, the hydraulic stamps were disengaging on its own.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
The operating table involved was inspected by a baxter field service technician.The allegation of hydraulic (foot) stamp was disengaging on its own could be confirmed.This caused an unintended tilting of the surgical table.After the identified defect foot stamp was exchanged, the table was working as intended.The cause was traced to a hardware defect, the root cause was not identified yet.The alleged failure mode will be monitored further via post-market surveillance activities and the investigation for the root cause will proceed further.

Brand Name
PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23619417
Report Number3007143268-2025-00085
Device Sequence Number10090931
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public(01)00887761979390(11)240110
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4080100
Device Catalogue Number4080100
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown